BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Ground state and non-ground state solutions of some strongly coupled elliptic systems

Participants in the publication
Denis Bonheure (Author)
Ederson Moreira dos Santos (Author)
Miguel Ramos (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2012

Where published
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY

Publication Identifiers
ISSN - 0002-9947

Volume
364
Number
1

Starting page
447
Last page
491

Document Identifiers
URL - http://www.ams.org/journals/tran/2012-364-01/s0002-9947-2011-05452-8/home.html


Export

APA
Denis Bonheure, Ederson Moreira dos Santos, Miguel Ramos, (2012). Ground state and non-ground state solutions of some strongly coupled elliptic systems. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 364, 447-491. ISSN 0002-9947. eISSN . http://www.ams.org/journals/tran/2012-364-01/s0002-9947-2011-05452-8/home.html

IEEE
Denis Bonheure, Ederson Moreira dos Santos, Miguel Ramos, "Ground state and non-ground state solutions of some strongly coupled elliptic systems" in TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 364, pp. 447-491, 2012.

BIBTEX
@article{22676, author = {Denis Bonheure and Ederson Moreira dos Santos and Miguel Ramos}, title = {Ground state and non-ground state solutions of some strongly coupled elliptic systems}, journal = {TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY}, year = 2012, pages = {447-491}, volume = 364 }